# SDR DALA2024080207722

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 47,106 hours, 24,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 REAR FUSELAGE, FR 68 WEB JOINT TO DOOR FRAME AFT FACE, STR8R, CRACKS. CORRECTIVE ACTION: REPAIRED PER ER/A 615563-14AD. (0478818)
